# SDR DALA1229580926

- Difficulty date: April 6, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1212 L5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LONGERON 5L IS CRACKED BS 1212.  REMOVED DAMAGED SECTION OF LONGERON FROM 1206 TO 1221.  FABRICATED, LONGERN FROM EXTRUSION, SPLICE AND INSTALLED IAW SRM 53-02.
